# SDR DXTA2024111401110

- Difficulty date: November 10, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0353
- Aircraft time: 1,436 hours, 975 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 103000A
- Part serial: 705
- Condition: Faulted
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PRIM STAB TRIM FAIL APPEARED TWICE.  DURING CLIMB AND DESCENT RECEIVED NOSE TRIM DOWN MESSAGES.  FOLLOWED PROCEDURE AND THE STAB TRIM WAS AT 1.0 AND WOULD NOT MOVE.  WE ARE UNABLE TO DESCEND FASTER THEN 270 KTS WITHOUT THE TRIM NOSE DOWN CAS MESSAGE APPEARING.   REMOVED AND REPLACED THE STAB TRIM 1 PCB (P/N: 6918617-26, S/N: 32751435-2) AND ACTUATOR CONTROL UNIT (ACU) (P/N: 9914197-9, S/N: 705) DUE TO PRI STAB TRIM FAIL AMBER CAS MESSAGE POSTING DURING APPROACH. INSTALLED A NEW STAB TRIM 1 PCB AND AN OVERHAULED ACU. PERFORMED FOLLOW-ON AND OPERATIONAL CHECKS, NO DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW CESSNA 680A AMM 27-40-20 & 24-60-35.
